# SDR DALA2025021801185

- Difficulty date: February 17, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 63,885 hours, 33,377 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3122 CRACK ACCESS PANEL 423DL ON RH PYLON. CORRECTIVE ACTION: REPAIRED BY WELDING ACCESS PANEL 423DL RH PYLON AS PER ER/A 540187-14MA. (0815680)
